About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 598517, 7 pages
http://dx.doi.org/10.1155/2013/598517
Research Article

The Atom-Bond Connectivity Index of Catacondensed Polyomino Graphs

1College of Mathematics and Computer Science, Fuzhou University, Fuzhou, Fujian 350108, China
2College of Mathematics and Computer Science, Hunan Normal University, Changsha, Hunan 410081, China

Received 3 January 2013; Accepted 4 February 2013

Academic Editor: Zhengkun Huan

Copyright © 2013 Jinsong Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Behtoei, M. Jannesari, and B. Taeri, “Maximum Zagreb index, minimum hyper-Wiener index and graph connectivity,” Applied Mathematics Letters, vol. 22, no. 10, pp. 1571–1576, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. K. C. Das, I. Gutman, and B. Furtula, “Survey on geometric-arithmetic indices of graphs,” MATCH Communications in Mathematical and in Computer Chemistry, vol. 65, no. 3, pp. 595–644, 2011. View at MathSciNet
  3. B. Liu and I. Gutman, “On general Randić indices,” MATCH Communications in Mathematical and in Computer Chemistry, vol. 58, no. 1, pp. 147–154, 2007. View at Zentralblatt MATH · View at MathSciNet
  4. B. Liu and Z. You, “A survey on comparing Zagreb indices,” MATCH Communications in Mathematical and in Computer Chemistry, vol. 65, no. 3, pp. 581–593, 2011. View at MathSciNet
  5. J. Liu and B. Liu, “E-L equienergetic graphs,” Communications in Mathematical and in Computer Chemistry, vol. 66, no. 3, pp. 971–976, 2011. View at MathSciNet
  6. B. Zhou and N. Trinajstic, “Further results on atom-bond connectivity index of trees,” Chemical Physics Letters, vol. 455, pp. 120–123, 2008.
  7. E. Estrada, L. Torres, L. Rodriguez, and I. Gutman, “An atom-bond connectivity index: modelling the enthalpy of formation of alkanes,” Indian Journal of Chemistry A, vol. 37, pp. 849–855, 1998.
  8. J. Chen and X. Guo, “Extreme atom-bond connectivity index of graphs,” MATCH Communications in Mathematical and in Computer Chemistry, vol. 65, no. 3, pp. 713–722, 2011. View at MathSciNet
  9. J. Chen and X. Guo, “The atom-bond connectivity index of chemical bicyclic graphs,” Applied Mathematics B, vol. 27, no. 2, pp. 243–252, 2012. View at MathSciNet
  10. J. Chen, J. Liu, and X. Guo, “Some upper bounds for the atom-bond connectivity index of graphs,” Applied Mathematics Letters, vol. 25, no. 7, pp. 1077–1081, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. B. Furtula, A. Graovac, and D. Vukičević, “Atom-bond connectivity index of trees,” Discrete Applied Mathematics, vol. 157, no. 13, pp. 2828–2835, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. R. Xing, B. Zhou, and Z. Du, “Further results on atom-bond connectivity index of trees,” Discrete Applied Mathematics, vol. 158, no. 14, pp. 1536–1545, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. C. Berge, C. C. Chen, V. Chvátal, and C. S. Seow, “Combinatorial properties of polyominoes,” Combinatorica, vol. 1, no. 3, pp. 217–224, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. E. J. Cockayne, “Chessboard domination problems,” Discrete Mathematics, vol. 86, no. 1–3, pp. 13–20, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. F. Harary and P. Mezey, “Cell-shedding transformations, equivalence relations, and similarity measures for square-cell configurations,” International Journal of Quantum Chemistry, vol. 62, pp. 353–361, 1997.
  16. R. Chen, “Perfect matchings of generalized polyomino graphs,” Graphs and Combinatorics, vol. 21, no. 4, pp. 515–529, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet